Chain transformations in Mayer chain complexes
Compositio Mathematica, Volume 8 (1951), p. 251-284
@article{CM_1951__8__251_0,
     author = {Hu, Sze-Tsen},
     title = {Chain transformations in Mayer chain complexes},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {251-284},
     zbl = {0042.17001},
     mrnumber = {39998},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__251_0}
}
Hu, Sze-Tsen. Chain transformations in Mayer chain complexes. Compositio Mathematica, Volume 8 (1951) pp. 251-284. http://www.numdam.org/item/CM_1951__8__251_0/

Eilenberg, S. [1] Homology of spaces with operators, Trans. Amer. Math. Soc., 61 (1947), 378-417. | Zbl 0034.11001

Eilenberg, S., and Maclane, S. [2] Homology of spaces with operators II, Trans. Amer. Math. Soc., 65 (1949), 49-99. | MR 33001 | Zbl 0034.11101

Hopf, H. [3] Die Klassen der Abbildungen der n-dimensionalen Polyeder auf die n-dimensionalen Sphäre, Comment. Math. Helv., 5 (1933), 39-54. | JFM 59.0559.03 | Zbl 0005.31304

Hu, S.T. [4] Extension and classification of the mappings of finite complex into a topological group or an n-sphere, Annals of Math., 50 (1949), 158-173. | Zbl 0032.12501

Kelly, J.L., and Pitcher, E. [5) Exact homomorphism sequences in homology theory, Annals of Math., 48(1947), 682-709. | Zbl 0029.42302

Steenrod, N.E. [6] Products of cocycles and extensions of mappings, Annals of Math., 48 (1947), 290-820. | MR 22071 | Zbl 0030.41602

Whitney, H. [7] The maps of an n-complex into an n-sphere, Duke Math. Joum. 8 (1937), 51-55. | JFM 63.1162.02 | MR 1545972 | Zbl 0016.22901